# SDR P5CA0300944

- Difficulty date: September 21, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 55,553 hours, 10,476 cycles
- Engine: Ge CF650E2
- Engine time: 40,403 hours, 5,452 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 9238M66P08
- Condition: Inoperative
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 4 ENG START NO INGITION.  REPLACED NR 4 ENG NR 1 EXCITER BOX: DEFERRED NR 4 ENG NR  2 IGNITION SYS.
